Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 115, NWS Lincoln, IL

September 5, 2012Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 5, 2012, 11:07 AM CDT for Lawrence County, Richland County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 11:07 AM CDT (16:07 UTC)
Expired
Sep 5, 2012, 11:45 AM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 9:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS53 KILX 051607
SVRILX
ILC101-159-051645-
/O.NEW.KILX.SV.W.0115.120905T1607Z-120905T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 1145 AM CDT.

* AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM OLNEY TO SCHNELL...AND MOVING EAST SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAREMONT...CALHOUN...PARKERSBURG...ST. FRANCISVILLE...
  BERRYVILLE...HELENA...BILLETT AND MOUNT CARMEL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. A TREE WAS
BLOWN DOWN ONTO A HOUSE IN FLORA AT 1045 AM.

WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3858 8816 3859 8816 3859 8824 3862 8829
      3863 8829 3867 8827 3875 8817 3867 8760
      3857 8766
TIME...MOT...LOC 1606Z 279DEG 33KT 3873 8810 3859 8826
WIND...HAIL 60MPH <.75IN

$$

MILLER
2 follow-up statements
817 
WWUS53 KILX 051629
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT WED SEP 5 2012

ILC101-159-051645-
/O.CON.KILX.SV.W.0115.000000T0000Z-120905T1645Z/
LAWRENCE IL-RICHLAND IL-
1129 AM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RICHLAND AND SOUTHERN LAWRENCE COUNTIES UNTIL 1145 AM CDT...

AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SUMNER TO PARKERSBURG. ADDITIONAL SEVERE STORMS FROM OLNEY TO 
5 MILES SOUTH OF CLAY CITY. ALL OF THE STORMS WERE MOVING EAST AT 
40 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALHOUN...CLAREMONT...ST. FRANCISVILLE...HELENA...
  MOUNT CARMEL AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HIGHEST WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3858 8816 3859 8816 3859 8824 3862 8829
      3863 8829 3867 8827 3875 8817 3867 8760
      3857 8766
TIME...MOT...LOC 1627Z 279DEG 33KT 3870 8786 3856 8802
WIND...HAIL 60MPH <.75IN

$$

MILLER
077 
WWUS53 KILX 051646
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CDT WED SEP 5 2012

ILC101-159-051657-
/O.EXP.KILX.SV.W.0115.000000T0000Z-120905T1645Z/
LAWRENCE IL-RICHLAND IL-
1146 AM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHLAND AND SOUTHERN
LAWRENCE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT.

LAT...LON 3858 8816 3859 8816 3859 8824 3862 8829
      3863 8829 3867 8827 3875 8817 3867 8760
      3857 8766
TIME...MOT...LOC 1629Z 279DEG 33KT 3870 8784 3856 8800

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 10:53 AM CDT, 14 minutes earlier.

Area forecast discussion, Sep 5, 10:53 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1053 AM CDT WED SEP 5 2012

.DISCUSSION...
ISSUED 1044 AM CDT WED SEP 5 2012
MULTIPLE SFC BOUNDARIES AND LEFTOVER MCS REMNANTS MOVING THROUGH
THE CWA THIS MORNING...BRINGING TSRA AND WINDY CONDITIONS TO
CENTRAL AND SOUTHEASTERN ILLINOIS. SOME SCT ACTIVITY STILL GOING
ON BEHIND THE BOUNDARY WHERE THE SUN HAS BEEN ALLOWED TO
DESTABILIZE THE BOUNDARY LAYER NW OF THE ILLINOIS RIVER VALLEY.
AS CLOUDS CONTINUE TO CLEAR...EXPECT THIS SCT ACTIVITY TO BE
POSSIBLE FOR MUCH OF THE REMAINDER OF THE CWA THROUGH THE
AFTERNOON.

HJS
&&

.AVIATION...
ISSUED 645 AM CDT WED SEP 5 2012

A LINE OF SHOWERS AND THUNDERSTORMS NEAR IL RIVER AT PIA AIRPORT
WILL SPREAD SE TO BMI AIRPORT AROUND 12Z AND SHOULD FALL APART AS IT
REACHES I-72 BY MID MORNING. NNE WINDS OF 15-20 KTS WITH GUSTS OF
25-30 KTS TO OCCUR BEHIND THE OUTFLOW BOUNDARY AT PIA AND BMI NEXT
HOUR OR TWO. THESE WINDS ENHANCED BY A MESO-HIGH 1015 MB BY CLINTON
IA NEAR THE IA/IL MS RIVER BORDER WITH WEAKENING MCS. WILL NEED TO
WATCH TO SEE IF THIS OUTFLOW HOLDS TOGETHER LONG ENOUGH TO AFFECT
THE I-72 TAF SITES WHERE A WIND SHIFT MAY BE NEEDED THERE AS WELL
BY MID MORNING...BUT WITH WEAKER WIND SPEEDS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL LIKELY DEVELOP DURING MID/LATE AFTERNOON OVER
CENTRAL IL AND CONTINUE INTO MID EVENING AND LAST LONGEST A DEC
AND CMI AS A COLD FRONT OVER THE UPPER MS VALLEY MOVES SE THROUGH
CENTRAL IL THIS EVENING. MVFR CEILINGS AND VISIBILITIES POSSIBLE
WITH THUNDERSTORMS AND COULD BE GUSTY WINDS AS WELL THOUGH TOO
EARLY TO PINPOINT THE TIMING OF THIS. CLEARING SKIES BEHIND THE
COLD FRONT OVERNIGHT WITH SOUTH WINDS 8-14 KTS TODAY TURNING NW BY
OVERNIGHT AND WEAKENING TO LESS THAN 10 KTS AS WEAK HIGH PRESSURE
OVER THE NORTHERN ROCKIES SETTLES INTO THE MS VALLEY THU MORNING.

KH
&&

.PREV DISCUSSION...
ISSUED 330 AM CDT WED SEP 5 2012

SHORT TERM...TODAY THROUGH FRIDAY NIGHT

00Z MODELS CONTINUE TO BE SLOWER WITH COLD FRONTAL PASSAGE LATER
TODAY AND TONIGHT...AND SPC CONTINUES A SLIGHT RISK OF SEVERE
STORMS FROM MID AFTERNOON INTO MID EVENING. PER SPC DAY1 DISCUSSION...
MODEL FORECASTS SUGGEST THE STRONGEST INSTABILITY WILL DEVELOP
FROM ACROSS CENTRAL IL LATE THIS AFTERNOON. NAM FORECAST SOUNDINGS
AROUND SPRINGFIELD IL AT 00Z/THU SHOW MLCAPE VALUES RANGING FROM
3000 TO 4000 J/KG. THE STRONG INSTABILITY COMBINED WITH MODERATE
DEEP LAYER SHEAR PROFILES SHOULD BE FAVORABLE FOR SUPERCELLS WITH
LARGE HAIL. THE PRISTINE THERMODYNAMIC ENVIRONMENT MAY ALSO
SUPPORT HAIL GREATER THAN 2 INCHES IN DIAMETER ESPECIALLY WITH
SUPERCELLS THAT HAVE ACCESS TO THE STRONGEST INSTABILITY. AS LOW-
LEVEL FLOW INCREASES DURING THE EARLY EVENING...CELLS SHOULD
CONGEAL INTO A LINEAR CONVECTIVE SYSTEM RESULTING IN AN INCREASED
WIND DAMAGE THREAT. AN ENHANCED WIND DAMAGE THREAT MAY DEVELOP
ACROSS THE LOWER OH VALLEY ESPECIALLY IF AN MCS CAN ORGANIZE AND
MOVE QUICKLY SE ACROSS THE REGION.

ONE MORE HOT AND HUMID DAY EXPECTED TODAY WHICH WILL BE THE 6TH
CONSECTIVE HUMID DAY SINCE LAST FRIDAY WITH THE ARRIVAL OF ISAACS
TROPICAL MOISTURE. WARMED HIGHS A DEGREE OR TWO INTO THE LOW TO
MID 90S TODAY AND THIS COMBINED WITH DEWPOINTS GENERALLY IN THE
LOWER 70S TO GIVE AFTERNOON HEAT INDICES PEAKING AROUND 100F...TO
AS HIGH AS 100-104F IN SW COUNTIES SO JUST BELOW HEAT ADVISORY
CRITERIA OF 105F. INCREASED POPS NW AREAS THIS MORNING TO HANDLE
MCS OVER EASTERN IA AND INCREASE POPS OVER REST OF CENTRAL IL THIS
AFTERNOON AND SE IL BEST CHANCES OF STORMS WILL BE THIS EVENING.

WEAK HIGH PRESSURE TO SETTLE INTO IL BY SUNSET THU BRINGING A FAIR
AMOUNT OF SUNSHINE THU ALONG WITH LESS HUMID AIR. BUMPED UP HIGHS
A DEGREE OR TWO ON THU AS WELL RANGING FROM THE LOWER 80S NW TO
NEAR 90F FAR SE IL BY LAWRENCEVILLE.

YET ANOTHER FAIRLY STRONG DISTURBANCE MOVES INTO CENTRAL IL LATER
THU NIGHT INTO FRI NIGHT LIKELY BRINGING SHOWERS AND MORE
THUNDERSTORMS ESPECIALLY FRI AFTERNOON/EVENING. SPC HAS 5% RISK OF
SEVERE STORMS SOUTHERN HALF FOR FRI/FRI EVE ALONG AND SOUTH OF A
TAYLORVILLE TO PARIS LINE. RAINFALL AMOUNTS BETWEEN A HALF AND THREE
QUARTER INCHES WITH LOCAL 1 INCH AMOUNTS POSSIBLE FROM THIS STORM
SYSTEM.

LONG TERM...SATURDAY THROUGH WEDNESDAY

EXTENDED MODELS HAVE TRENDED MORE PROGRESSIVE WITH UPPER LEVEL
TROF AND MOST MODELS NO LONGER CUTOFF AN UPPER LEVEL LOW IN THE
OHIO VALLEY THIS WEEKEND. SO CONTINUED TREND OF SHIFTING CHANCES
OF SHOWERS FURTHER EAST THIS WEEKEND AND LESS CLOUD COVER. CHANCE OF
SHOWERS CONTINUES SAT AND HIGHEST POPS IN EASTERN IL. CHANCES OF
SHOWERS MAINLY EAST OF CENTRAL/SE IL BY SUNDAY WITH PARTLY TO MOSTLY
SUNNY SKIES...MORE CLOUDS NEAR THE INDIANA BORDER. UPPER LEVEL RIDGE
OVER THE WESTERN STATES GRADUALLY NOSES INTO IL BY NEXT TUE/WED
BRINGING QUIET WEATHER WITH TEMPS MODIFYING FROM WEEKEND HIGHS IN
THE LOW TO MID 70S INTO THE UPPER 70S AND LOWER 80S BY TUE/WED.

KH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 5, 5:42 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
542 AM CDT WED SEP 5 2012

ILZ027>031-036>038-040>043-047>053-061100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
542 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL LIKELY OCCUR TODAY UNTIL SUNSET.
THERE IS A SLIGHT CHANCE OF SEVERE STORMS EARLY THIS MORNING
ACROSS THE ILLINOIS RIVER VALLEY...AND ACROSS THE AREA FROM MID
AFTERNOON INTO EARLY EVENING. A FEW STORMS COULD PRODUCE DAMAGING
WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY
RAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT THURSDAY NIGHT
THROUGH FRIDAY EVENING. A FEW STORMS COULD BECOME STRONG SOUTH OF
I-72 FRIDAY AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED NORTHWEST OF THE ILLINOIS RIVER
EARLY THIS MORNING...AND ACROSS THE AREA BETWEEN 2 PM AND 8 PM
TODAY.

ILZ044>046-054>057-061-061100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
542 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TODAY...MAINLY FROM MID
AFTERNOON INTO MID EVENING. THERE IS A SLIGHT CHANCE OF SEVERE
STORMS DURING THAT TIME. THE MAIN SEVERE WEATHER THREATS ARE
DAMAGING WINDS GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND BRIEF
HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.
A FEW THUNDERSTORMS COULD BECOME STRONG SOUTH OF I-72 FRIDAY
AFTERNOON AND EVENING WITH GUSTY WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 9 PM TODAY.

ILZ062-063-066>068-071>073-061100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
542 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR TODAY...MAINLY LATE
THIS AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF SEVERE STORMS
DURING THAT TIME. THE MAIN SEVERE WEATHER THREAT IS DAMAGING WIND
GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. A
FEW STORMS COULD BECOME STRONG FRIDAY AFTERNOON AND EVENING ACROSS
SOUTHEAST ILLINOIS WITH GUSTY WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND 10 PM TODAY.

KH

In the hours before

Local storm report, Sep 5, 7:50 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND GST     PRENTICE                39.85N 90.05W
09/05/2012  E50.00 MPH       MORGAN             IL   MESONET

            SWOP REPORT

&&

TIMTE
Local storm report, Sep 5, 10:01 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
09/05/2012                   MORGAN             IL   MESONET

            2 INCH DIAMETER BRANCHES DOWN. SWOP REPORT.

&&

TIMTE
Special weather statement, Sep 5, 10:03 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 AM CDT WED SEP 5 2012

ILZ027>029-051600-
KNOX-PEORIA-STARK-
1003 AM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX...NORTHERN PEORIA
AND STARK COUNTIES UNTIL 1100 AM CDT...

AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ONEIDA...OR 13 MILES SOUTH OF CAMBRIDGE...
MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ALTONA...
  VICTORIA...
  LA FAYETTE...
  WEST JERSEY...
  ELMORE...
  TOULON...

OTHER LOCATIONS AFFECTED INCLUDE...SNAKE DEN HOLLOW AND DUNCAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8963 4098 8964 4097 8962 4088 8961
      4106 9038 4116 9030 4115 8988 4124 8986
      4124 8965
TIME...MOT...LOC 1503Z 286DEG 27KT 4112 9022

BARKER
Local storm report, Sep 5, 10:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND GST     HORD                    38.88N 88.52W
09/05/2012  E55.00 MPH       CLAY               IL   EMERGENCY MNGR

&&

TIMTE
Local storm report, Sep 5, 10:40 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     1 SW WOODSON            39.62N 90.24W
09/05/2012                   MORGAN             IL   MESONET

            3 INCH DIAMETER BRANCHES DOWN. SWOP REPORT.

&&

TIMTE
Local storm report, Sep 5, 11:00 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     FLORA                   38.67N 88.48W
09/05/2012                   CLAY               IL   EMERGENCY MNGR

            TREE DOWN ON HOUSE.

&&

TIMTE

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:30 AM CDTSevere Thunderstorm WarningILXFulton, Knox60 min
Sep 5, 5:32 AM CDTSpecial Weather StatementILXKnox58 min
Sep 5, 5:36 AM CDTSpecial Weather StatementILXFulton, Schuyler54 min
Sep 5, 5:54 AM CDTSpecial Weather StatementILXMarshall, Mason, Peoria, Stark, Tazewell, Woodford66 min
Sep 5, 5:56 AM CDTSpecial Weather StatementILXLawrence34 min
Sep 5, 6:38 AM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Schuyler, Scott55 min
Sep 5, 7:26 AM CDTSpecial Weather StatementILXLogan, Menard64 min
Sep 5, 7:31 AM CDTSpecial Weather StatementILXMorgan, Sangamon, Scott59 min
Sep 5, 7:41 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott34 min
Sep 5, 8:46 AM CDTSevere Thunderstorm WarningILXChristian, Shelby44 min
Sep 5, 9:52 AM CDTSevere Thunderstorm WarningILXClay, Effingham38 min
Sep 5, 10:03 AM CDTSpecial Weather StatementILXStark57 min
Sep 5, 10:31 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland59 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.